# SDR COMA0260096

- Difficulty date: February 11, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N796CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7338
- Aircraft time: 5,626 hours, 5,153 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Part number: 16124101
- Part serial: PLT0478
- Condition: Blown
- Location: Nlg
- Part time: 5,647 hours, 5,170 cycles
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5426 GEAR DISAGREE WARNING, NLG DID NOT RETRACT WHEN GEAR SELECTED UP.REPLACED THE NLG STRUT AXLE ASSY.
